MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135404010
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon broke internally, resulting in additional intervention.A coyote? es was selected for use in the right deep femoral artery.The patient had undergone previous operations in the lesion location, and the area was very sensitive.When the balloon was being withdrawn from the patient, the balloon broke at the junction of the guide exit area.The balloon guide was lost in the deep femoral artery.It was necessary to recover the device from the patient's circulation.There was a significant procedure delay of approximately 4 hours due to the medical scarpa approach used to recover the device.
 
Additional Manufacturer Narrative
Device analysis: returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual examination revealed a separation 26 cm from the tip and multiple kinks along the device shaft.Microscopic examination revealed no additional damages.
 
Event or Problem Description

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22968788
Report Number2124215-2025-62274
Device Sequence Number9137901
Product Code LIT
UDI-Device Identifier08714729767312
UDI-Public(01)08714729767312(17)271204(10)35421382
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135404010
Device Catalogue NumberH74939135404010
Device Lot Number0035421382
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown